# SDR ASAA2022121541160

- Difficulty date: December 15, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,871 hours, 15,679 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 2611
- Condition: Faulted
- Location: Fire Detection
- Part time: 56,802 hours, 24,759 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

#1 HANDLE DOES NOT ILLUMINATE DURING FIRE TEST. GROUNDED - YES. REPLACED FIRE DETECTION HARNESS MW0316 LOOP PER B737-800 AMM 26-11-02, INTERMITTENT FAULT. WHILE CLOSING T/R AND DOING A BITE TEST, LOOP B LIGHT FLICKERING. REF AMM 26-10-01/401 REMOVED AND REPLACED FIRE DETECTION UNIT, PERFORMED OPS AND BITE TEST SEVERAL TIMES AND PASSED BOTH #1,2 ENGINE FIRE LOOP-B WORKS NORMAL.
